# SDR C8GA201000006

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,013 hours, 39,960 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 201 FROM MIA TO CCS, DURING CRUISE OPERATION THE FUEL CONFIGURATION LIGHT ILLUMINATED NOTING A FUEL IMBALANCE BETWEEN THE LEFT AND RIGHT FUEL TANKS.  THE AIRCRAFT DIVERTED TO SDQ WHERE AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE RIGHT FUEL QTY WAS PREVIOUSLY PLACED ON MEL.  POST FLIGHT INSPECTION WAS PERFORMED, NO EXTERNAL LEAKS WERE NOTED AND FUEL DISTRIBUTION SYSTEM OPS CHECKED NORMAL.  AIRCRAFT WAS FUELED TO KNOWN QTY.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
